MathSciNet Relay Station
MathSciNet bibliographic data
MR2077670 57M27 (20F14)
Cochran, Tim D. Noncommutative knot theory. Algebr. Geom. Topol. 4 (2004), 347–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement